MathSciNet Relay Station
MathSciNet bibliographic data
MR1690997 54A25 (54C25 54D60)
Mrowka, S. $\scr R$-compact spaces with ${\rm weight}\,X<{\rm Exp}_{\scr R}X$. Proc. Amer. Math. Soc. 128 (2000), no. 12, 3701–3709.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement